On values of repeated games with signals

Gimbert, Hugo, Renault, Jérôme, Sorin, Sylvain, Venel, Xavier and Zielonka, Wieslaw (2016) On values of repeated games with signals. Annals of Applied Probability, 26 (1). pp. 402-424.

[img]
Preview
Text
Download (213kB) | Preview
Official URL: http://tse-fr.eu/pub/29106

Abstract

We study the existence of different notions of values in two-person zero-sum repeatedgames where the state evolves and players receive signals. We provide some examplesshowing that the limsup value and the uniform value may not exist in general. Then,we show the existence of the value for any Borel payoff function if the players observe apublic signal including the actions played. We prove also two other positive results withoutassumptions on the signaling structure: the existence of the sup-value and the existence ofthe uniform value in recursive games with non-negative payoffs.

Item Type: Article
Language: English
Date: 2016
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 16 Mar 2015 14:56
Last Modified: 07 Mar 2018 13:23
OAI ID: oai:tse-fr.eu:29106
URI: http://publications.ut-capitole.fr/id/eprint/16716

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year